Associated Family of G-Structure Preserving Minimal Immersions in Semi-Riemannian Manifolds
Contribuinte(s) |
UNIVERSIDADE DE SÃO PAULO |
---|---|
Data(s) |
20/10/2012
20/10/2012
2011
|
Resumo |
We prove the existence of an associated family of G-structure preserving minimal immersions into semi-Riemannian manifolds endowed with a compatible infinitesimally homogeneous G-structure. We will study in more details minimal embeddings into product of space forms. Fapesp[04/13586-4] Fundação de Amparo à Pesquisa do Estado de São Paulo (FAPESP) Conselho Nacional de Desenvolvimento Científico e Tecnológico (CNPq) CNPq, Brazil |
Identificador |
RESULTS IN MATHEMATICS, v.60, n.1/Abr, p.453-473, 2011 1422-6383 http://producao.usp.br/handle/BDPI/30750 10.1007/s00025-011-0184-z |
Idioma(s) |
eng |
Publicador |
BIRKHAUSER VERLAG AG |
Relação |
Results in Mathematics |
Direitos |
restrictedAccess Copyright BIRKHAUSER VERLAG AG |
Palavras-Chave | #Affine immersions #G-structure preserving maps #minimal immersions #associate family #space forms #product of space forms #Mathematics, Applied #Mathematics |
Tipo |
article original article publishedVersion |